# SDR SIMA201120204

- Difficulty date: July 17, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 27,946 hours, 26,106 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31551
- Part serial: 277327732466346
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4261 THE CREW REPORTED THE RIGHT NOSE LANDING TIRE DAMAGED UPON LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT NOSE WHEEL ASSEMBLY IAW WK CD 32-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
